| Catalog Number |
09038078160 |
| Medical Device Problem Codes |
Incorrect, Inadequate or Imprecise Result or Readings (1535); High Test Results (2457)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/12/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The initial reporter received questionable elecsys vitamin d total g3 ( vitamin d total iii) results from two patient samples tested on the cobas 6000 e 601 (ul) v.The initial results were reported outside of the laboratory.The qc results flagged prompting the rerun of the patient samples.Sample 33930a-0312 the initial result was 65 ng/ml.The repeat result was 21 ng/ml.Sample 34113f-0312 the initial result was 112 ng/ml.The repeat result was 38 ng/ml.The repeat results were deemed correct. .
Additional Manufacturer Narrative
The serial number of the customer's cobas 6000 e601 (ul) v is (b)(6).The investigation is ongoing.
Additional Manufacturer Narrative
The field service engineer (fse) investigated the event and determined the event was due to a bad calibrator.The customer then performed maintenance and a recalibration using new calibrators with a new lot number.The customer's calibration and qc gave acceptable results.The investigation reviewed the last calibration performed on (b)(6) 2024.The results were within specifications.The investigation reviewed the qc recovery.The qc was initially out of range (high) with the repeat within range.The customer stated that qc was acceptable before the day of the event, but the actual qc results were not provided.The investigation reviewed the alarm trace.The trace had "abnormal sample aspiration" errors.These are indicators of possible poor sample quality.After service, no further issues were reported by the customer.The investigation determined the service actions resolved the issue.